Minnesota, 2026Blizzard and Winter Storm in Minnesota, February 18 to 19, 2026
February 18 to 19, 2026 · NWS MPX · 31 events in 31 counties and zones
A stacked surface low was located over northeastern MN. An area of deformation developed across the Dakotas and moved slowly into Minnesota.
Every event with a place to put it; 31 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 31
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A stacked surface low was located over northeastern MN. An area of deformation developed across the Dakotas and moved slowly into Minnesota. Forcing within the mid-levels allowed for moderate to heavy snow to fall across western MN. Additionally, due to the strength of the pressure gradient, wind gusts across much of western MN ranged between 35 to 50 mph. The rate of falling and blowing snow reduced visibility to whiteout conditions, making many roadways impassible. Snow lingered for several hours before finally dissipating the afternoon of the following day. Storm total snowfall ranged between a few inches up to 9.5 inches.
The highest measured snowfall totals from this event are:|9.5 inches ENE of Prior Lake (Scott)|8.5 inches in Shorewood (Hennepin)|7.7 inches in Waconia (Carver)|7.0 inches 1 E of Granite Falls (Chippewa)|7.0 inches 3 SSW of Elko New Market (Rice).
The strongest wind gusts measured from this event were: |50 mph at Canby Municipal Airport (Yellow Medicine)|48 mph at Redwood Falls Municipal Airport (Redwood)|48 mph at New Ulm Municipal Airport (Brown)|44 mph at Mankato Regional Airport (Blue Earth).
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Feb 18, 3:42 AM CST, 1 hour 18 minutes earlier. Its key messages:
- Rain transitions over to snow across portions of western and central Minnesota later this morning.
- Increasing trend for a narrow band of accumulating snow with 2 to 4" possible across west central Minnesota down towards Twin Cities metro.
- Turning colder late week with another chance for accumulating snow Thursday night/Friday - mainly across southeastern Minnesota and western Wisconsin.
Area forecast discussion, Feb 18, 3:42 AM CST, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
342 AM CST Wed Feb 18 2026
.KEY MESSAGES...
- Rain transitions over to snow across portions of western and
central Minnesota later this morning.
- Increasing trend for a narrow band of accumulating snow with 2
to 4" possible across west central Minnesota down towards
Twin Cities metro.
- Turning colder late week with another chance for accumulating
snow Thursday night/Friday - mainly across southeastern
Minnesota and western Wisconsin.
&&
.DISCUSSION...
Issued at 340 AM CST Wed Feb 18 2026
A not-so-quiet night tonight as a rather impressive surface low
pressure spins over western Minnesota. This system is bringing heavy
snowfall from the North Shore across northern Minnesota and the
Dakotas. We're dealing with rain and temperatures in the mid 30s to
low 40s. Current radar highlights a band of rain stretching from La
Crosse, WI northwest through Todd County and will lift off to the
northeast over the next several hours. Unfortunately, any
thunderstorms remained north and east of the forecast area for those
of us hoping for some rumbles of thunder.
The upper level trough will close off overhead today as an
impressive downstream ridge is set up over the eastern Great Lakes
and E NOAM. Our surface low will become nearly stationary and slowly
fill in as it drifts from central MN into northwest WI. Today's
forecast has shifted a bit from yesterday morning while the large
processes really haven't. The main change is for a band of
precipitation to form on the southern side of the low pressure and
lead to additional 0.10" to 0.25"+ of QPF for those south of the sfc
low. This was a solution that that the AIFS has been hinting at for
several days and one we've discussed internally as a potential. It
remains uncertain with where exactly this band of precipitation sets
up so slight changes in the forecast are possible later today.
Colder air will filter in behind the sfc low into W MN and continue
to push east after daybreak. Precipition will changeover from rain
to snow by mid to late morning across W MN and early afternoon for
C/E MN. This band of snow will slowly move along the south side of
the low pressure with a few inches of snowfall possible. West winds
will begin to increase behind the frontal boundary across western
and southern MN this morning with gusts up to 40 mph likely. The
combination of both strong winds and accumulating snowfall has
prompted for us to issue a Winter Weather Advisory across portions
of west-central MN until 9 pm tonight. Falling snow and gusty winds
will combine to reduced visibility and slick travel this afternoon.
This band of snow should track roughly from Morris MN to the Twin
Cities and into far western WI. An inch or two will fall in the Twin
Cities metro, but the latest trends on the HRRR hint at the
potential for heavier amounts could extend from W MN into Twin
Cities metro.
Colder weather will be arriving for second half of the week into the
weekend. On Thursday, light snow should taper off Wednesday
night/early Thursday morning as the surface low slowly drifts to
over northern WI. However, as this initial sfc low slowly fills in,
another shortwave trough will eject out of CO Thursday. This will
cause a sfc low that tracks from Kansas City to the Quad Cities and
into Green Bay. This track places us on the northwestern fringe of
the precipitation shield. Current forecast support some minor
accumulations possible along I-90 in S MN and western WI Thursday
night into Friday morning. Latest EPS probabilities of 1" of snow of
30 to 50% along I-90 and 50 to 60% at Eau Claire WI. Those
probabilities tank to 20% for 3"+. This highlights the lower
confidence on the exact track & intensity of the system.
Temperatures will trend back toward normal values for the weekend as
we'll dry out behind these systems. The culprit is a 1050mb high
nosing in from the Canadian Prairies, we'll see our first bout of
below normal temperatures since the beginning of February. This
should keep us dry into early next week as warmer temperatures
return behind the high pressure. However, there will be additional
opportunities for seeing more shortwave activity and thus
precipitation next week. There are still several EPS members that
hint at a storm between the 25th and 28th of February. This is worth
watching as it could add additional precipition before the end of
the month.
&&
.AVIATION /06Z TAFS THROUGH 06Z THURSDAY/...
Issued at 1053 PM CST Tue Feb 17 2026
Quite the messy set of TAFs given the precip scenario, shifting
winds, LLWS and dropping ceilings.
For precip, KMPX radar is showing one swath of rainfall mainly
near and north of I-94 with a second developing near and south
of the Minnesota River. Rain will fill in over much of MN and
continue into the early morning hours before diminishing to
intermittent rain showers through sunrise. Things get more
complicated as it becomes a timing issue of the mixing with and
eventual changeover to snow. The changeover will occur from NW
to SE across central-southern MN into western WI, thus AXN-STC
have the best chance prior to 00z tomorrow evening. The
changeover at MSP looks to occur late afternoon through the
evening push, with -SN prevailing after dark Wednesday evening.
Winds will remain SE to S through the early morning hours, then
quickly shift to SW and W around daybreak tomorrow and remain
there through the day Wednesday. Speeds will continue to run
around 15G25kts, with W and S MN nearing 20G30kts at times,
through the daytime hours Wednesday then diminish Wednesday
evening.
Ceilings have started out as a mix of VFR and MVFR, with the
expectation that all sites will drop to MVFR by the early
morning hours as precipitation continues to develop. Western-
central MN (thus AXN-STC) likely dropping to IFR for a period
overnight. Similarly, western WI may have IFR ceilings at times
during the day Wednesday.
KMSP...Intermittent rain showers at initialization will turn
into more sustained rainfall for much of the early morning
hours before diminishing towards sunrise. After a small late
morning lull, additional rounds of precipitation are likely but
as a rain/snow mixture with falling temperatures during the day.
Prevailing -SN looks likely after sunset Wednesday and
continuing into Wednesday evening. Ceilings will remain in MVFR
for nearly the entire TAF duration. IFR ceilings are not
expected at this time, but ceilings between 1-2 kft are
certainly viable late this evening and again Wednesday evening.
/OUTLOOK FOR KMSP/
THU...VFR. Chc IFR/-SN late. Wind N 10-15 kts.
FRI...VFR. Chc IFR/-SN early. Wind NW 10-15 kts.
SAT...VFR. Chc MVFR. Wind NW 10-15kts.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Winter Weather Advisory until 9 PM CST this evening for
Douglas-Kandiyohi-Meeker-Pope-Stearns-Stevens-Swift.
Wind Advisory until noon CST today for Brown-Lac Qui Parle-
Martin-Redwood-Watonwan-Yellow Medicine.
Wind Advisory from 9 AM this morning to 4 PM CST this
afternoon for Blue Earth-Faribault-Freeborn-Steele-Waseca.
WI...None.
&&
DISCUSSION...BPH
AVIATION...JPCHazardous weather outlook, Feb 18, 3:56 AM CST, 1 hour 4 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
356 AM CST Wed Feb 18 2026
MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
191000-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
356 AM CST Wed Feb 18 2026
This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.
.DAY ONE...Today and Tonight.
Rain will transition to snowfall by this afternoon. A localized
band of snow is likely to set up along and south of I-94 during
the day Wednesday, with accumulations up to two to four inches.
Wind gusts up to 45 mph are possible in western Minnesota.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Another round of accumulating snow is possible Thursday night
into Friday, mainly across southeast Minnesota and west-central
Wisconsin.
.SPOTTER INFORMATION STATEMENT...
SKYWARN spotter activation will not be needed.
BPH
Event by event
13 winter weather, 10 winter storm, 8 blizzard. Local standard time, as filed.
Winter Weather, Swift
- When
- February 18, 5:00 AM CST to 6:00 PM CST
- Where
- Swift forecast zone
- Reported by
- AWOS
- Coordinates
- 45.283, -95.681 (the zone’s center; the record gives no point)
Several hours of light snow and freezing precipitation reports at the Benson Municipal Airport. CoCoRaHS observers measured 4.8 inches of snowfall in Benson.
Winter Weather, Chippewa
- When
- February 18, 5:00 AM CST to 6:00 PM CST
- Where
- Chippewa forecast zone
- Reported by
- AWOS
- Coordinates
- 45.022, -95.567 (the zone’s center; the record gives no point)
Several hours of light snow and freezing precipitation reports at the Montevideo-Chippewa County Airport. CoCoRaHS observers measured 1.2 inches of snowfall 12 miles NNE of Montevideo.
Blizzard, Yellow Medicine
- When
- February 18, 6:30 AM CST to 3:30 PM CST
- Where
- Yellow Medicine forecast zone
- Reported by
- AWOS
- Coordinates
- 44.716, -95.868 (the zone’s center; the record gives no point)
The AWOS Station located at Canby Municipal Airport reported several hours of blizzard conditions with visibility less than one-quarter mile and a max wind gust of 50 mph. Additionally, Emergency Management reported that conditions got worse the farther west into the county. A few motorists ended up in ditches due to whiteout conditions.
Winter Weather, Stevens
- When
- February 18, 7:00 AM CST to February 19, 6:00 AM CST
- Where
- Stevens forecast zone
- Reported by
- AWOS
- Coordinates
- 45.586, -96.000 (the zone’s center; the record gives no point)
Several hours of light snow and freezing precipitation reports at the Morris Municipal Airport. CoCoRaHS observers measured 4.5 inches of snowfall in Morris.
Winter Weather, Pope
- When
- February 18, 7:00 AM CST to February 19, 3:00 AM CST
- Where
- Pope forecast zone
- Reported by
- AWOS
- Coordinates
- 45.586, -95.444 (the zone’s center; the record gives no point)
Several hours of light snow fell at the Glenwood Municipal Airport. CoCoRaHS observers measured 3 to 4 inches in neighboring Stevens and Stearns Counties.
Winter Weather, Douglas
- When
- February 18, 7:00 AM CST to February 19, 12:00 AM CST
- Where
- Douglas forecast zone
- Reported by
- AWOS
- Coordinates
- 45.934, -95.453 (the zone’s center; the record gives no point)
Several hours of light snow fell with gusty winds at Chandler Field. CoCoRaHS observers measured 1 to 2 inches of snowfall across the county. 2 inches was measured in Alexandria.
Winter Weather, Stearns
- When
- February 18, 7:00 AM CST to February 19, 6:00 AM CST
- Where
- Stearns forecast zone
- Reported by
- AWOS
- Coordinates
- 45.552, -94.613 (the zone’s center; the record gives no point)
Several hours of light snow fell and mixed precipitation fell at the Paynesville Municipal Airport. CoCoRaHS observers measured a trace to 4 inches of snow with the highest amounts falling across the southern half of the county. 3.7 inches of snow was measured 2 miles SSW of Paynesville.
Winter Weather, Sherburne
- When
- February 18, 8:00 AM CST to 9:00 PM CST
- Where
- Sherburne forecast zone
- Reported by
- ASOS
- Coordinates
- 45.444, -93.775 (the zone’s center; the record gives no point)
Several hours of mixed wintry precipitation fell at St. Cloud Regional Airport. CoCoRaHS observers measured an inch of snow 3 miles SSE of Big Lake.
Winter Weather, Anoka
- When
- February 18, 8:00 AM CST to February 19, 4:00 AM CST
- Where
- Anoka forecast zone
- Reported by
- AWOS
- Coordinates
- 45.273, -93.246 (the zone’s center; the record gives no point)
Several hours mixed wintry precipitation fell at Blaine Airport. CoCoRaHS observers measured 3.6 inches of snowfall in Columbia Heights.
Blizzard, Brown
- When
- February 18, 8:30 AM CST to 2:00 PM CST
- Where
- Brown forecast zone
- Reported by
- AWOS
- Coordinates
- 44.242, -94.727 (the zone’s center; the record gives no point)
The RWIS Station located in Springfield reported several hours of blizzard conditions with visibility less than one tenth mile and a max wind gust of 50 mph. Additionally, Emergency Management reported that whiteout conditions and snow-covered roads led to 3 accidents which 2 included snowplows, and 8 vehicles went into ditches.
Blizzard, Redwood
- When
- February 18, 9:30 AM CST to 1:00 PM CST
- Where
- Redwood forecast zone
- Reported by
- ASOS
- Coordinates
- 44.404, -95.254 (the zone’s center; the record gives no point)
The ASOS Station located at the Redwood Falls Municipal Airport reported multiple hours of blizzard conditions with visibility less than one-quarter mile and a max wind gust of 48 mph. Additionally, Emergency Management reported multiple hours of whiteout conditions led to a couple of motorists going into ditches.
Blizzard, Blue Earth
- When
- February 18, 10:00 AM CST to 3:30 PM CST
- Where
- Blue Earth forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 44.035, -94.067 (the zone’s center; the record gives no point)
Emergency management reported that several vehicles went into ditches. The worst visibility impacts less than one-half mile was located in the western half of the county. The Mankato Regional Airport reported a max wind gust of 44 mph.
Blizzard, Watonwan
- When
- February 18, 10:00 AM CST to 2:00 PM CST
- Where
- Watonwan forecast zone
- Reported by
- AWOS
- Coordinates
- 43.978, -94.614 (the zone’s center; the record gives no point)
The AWOS station located in St. James Municipal Airport reported several hours of blizzard conditions with visibility less than one quarter mile and a max wind gust of 41 mph.
Winter Storm, Sibley
- When
- February 18, 10:00 AM CST to February 19, 1:00 AM CST
- Where
- Sibley forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 44.580, -94.232 (the zone’s center; the record gives no point)
Emergency Manager reported windy conditions and icy roads across the county. Blowing snow reduced visibility between one quarter to a half mile at times. Schools closed early at noon that day due to conditions. Additionally, CoCoRaHS observers measured two to six inches of snowfall was recorded in the northern region of the county. The two nearest observations were 6 inches in Glencoe, and 6.2 inches in Plato.
Winter Weather, Rice
- When
- February 18, 10:00 AM CST to February 19, 12:00 AM CST
- Where
- Rice forecast zone
- Reported by
- AWOS
- Coordinates
- 44.354, -93.297 (the zone’s center; the record gives no point)
The AWOS station located at the Faribault Municipal Airport reported multiple hours of reduced visibility between one quarter to one half mile from falling blowing snow. Additionally, the max wind gust was near 30 mph. 4 inches of snow was measured 3.5 miles ESE of Faribault.
Winter Weather, Steele
- When
- February 18, 10:00 AM CST to 4:00 PM CST
- Where
- Steele forecast zone
- Reported by
- AWOS
- Coordinates
- 44.022, -93.226 (the zone’s center; the record gives no point)
The AWOS station located at the Owatonna Degner Regional Airport reported multiple hours of reduced visibility between one quarter to one half mile from falling blowing snow. Additionally, the max wind gust was near 35 mph. 4 inches of snow was measured 3.5 miles ESE of Faribault.
Blizzard, Renville
- When
- February 18, 10:30 AM CST to 3:30 PM CST
- Where
- Renville forecast zone
- Reported by
- AWOS
- Coordinates
- 44.727, -94.947 (the zone’s center; the record gives no point)
The AWOS Station located at Olivia Regional Airport reported several hours of blizzard conditions with visibility less than one-quarter mile and a max wind gust of 44 mph. Additionally, Emergency Management reported significant visibility issues across the county with ten motorists ending up in the ditch.
Blizzard, Nicollet
- When
- February 18, 10:30 AM CST to 3:30 PM CST
- Where
- Nicollet forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 44.350, -94.247 (the zone’s center; the record gives no point)
Emergency management reported that blowing snow and poor visibility led to multiple vehicles in the ditch along U.S. 169, U.S. 14, and MN-15. Worst conditions occurred west of St. Peter. The AWOS station at the neighboring New Ulm Municipal Airport recorded a wind gust of 48 mph with several hours of blowing snow, and visibility of one-half mile or less.
Winter Weather, Le Sueur
- When
- February 18, 11:00 AM CST to 5:00 PM CST
- Where
- Le Sueur forecast zone
- Reported by
- AWOS
- Coordinates
- 44.371, -93.730 (the zone’s center; the record gives no point)
Wind gusts of 30 to 40 mph combined with falling blowing snow reduced visibilities between one half mile to one mile at times.
Winter Weather, Waseca
- When
- February 18, 11:00 AM CST to 5:00 PM CST
- Where
- Waseca forecast zone
- Reported by
- AWOS
- Coordinates
- 44.022, -93.587 (the zone’s center; the record gives no point)
The AWOS station located at the Waseca Municipal Airport reported multiple hours of reduced visibility between one quarter to one half mile from falling blowing snow. Additionally, the max wind gust was near 40 mph.
Blizzard, McLeod
- When
- February 18, 2:00 PM CST to 5:00 PM CST
- Where
- McLeod forecast zone
- Reported by
- AWOS
- Coordinates
- 44.824, -94.272 (the zone’s center; the record gives no point)
The AWOS Station located at Glencoe Municipal Airport reported three hours of blizzard conditions with visibility less than one-quarter mile.
Winter Storm, Hennepin
- When
- February 18, 2:00 PM CST to February 19, 9:00 AM CST
- Where
- Hennepin forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 45.005, -93.477 (the zone’s center; the record gives no point)
Heavy snowfall with rates near one inch per hour produced 2 to 8 inches across the county. The highest amounts were observed across the southern half of the county. The Minneapolis St. Paul International Airport reached 6 inches of snow during the official midnight observation. Snow continued to fall through the morning commute. CoCoRaHS observers in measured 7.7 inches in Maple Lake, 7.6 inches in Edina, and 6.8 inches in Plymouth.
Winter Storm, Ramsey
- When
- February 18, 2:00 PM CST to February 19, 9:00 AM CST
- Where
- Ramsey forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 45.017, -93.100 (the zone’s center; the record gives no point)
Heavy snowfall with rates near one inch per hour produced 2 to 6 inches across the county. The highest amounts were observed across the southern half of the county. CoCoRaHS observers measured between 5 and 6 inches between downtown St. Paul and the MSP Airport. Snow continued to fall through the morning commute. The highest snowfall totals were 6.1 inches in 2.2 miles W of St. Paul, and 6.0 inches 4 miles WSW of St. Paul.
Winter Storm, Washington
- When
- February 18, 2:00 PM CST to February 19, 9:00 AM CST
- Where
- Washington forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 45.039, -92.884 (the zone’s center; the record gives no point)
Heavy snowfall with rates near one inch per hour produced a trace to 6 inches mainly across the southern half of the county. The highest amounts were observed across the southern third of the county. CoCoRaHS observers measured 6.4 inches 1 mile NNE of St. Paul Park, and 4.1 inches in Woodbury.
Winter Storm, Dakota
- When
- February 18, 2:00 PM CST to February 19, 9:00 AM CST
- Where
- Dakota forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 44.672, -93.065 (the zone’s center; the record gives no point)
Heavy snowfall with rates near one inch per hour produced 4 to 7 inches across the northern half of the county. The Minneapolis St. Paul International Airport reached 6 inches of snow during the official midnight observation. Snow continued to fall through the morning commute. CoCoRaHS observers in Inver Grove Heights measured 7.5 inches, 7 inches in Burnsville, and 5.5 inches in Apple Valley.
Winter Storm, Scott
- When
- February 18, 2:00 PM CST to February 19, 9:00 AM CST
- Where
- Scott forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 44.649, -93.536 (the zone’s center; the record gives no point)
Heavy snowfall with rates near one inch per hour produced 6 to 9 inches across the northern half of the county. The Minneapolis St. Paul International Airport reached 6 inches of snow during the official midnight observation but continued to fall through the morning commute. CoCoRaHS observers in 3 miles ENE of Prior Lake measured 9.5 inches, 7 inches in Savage, and 6 inches in Shakopee.
Winter Storm, Carver
- When
- February 18, 2:00 PM CST to February 19, 9:00 AM CST
- Where
- Carver forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 44.821, -93.803 (the zone’s center; the record gives no point)
Heavy snowfall with rates near one inch per hour produced 6 to 9 inches across the county. CoCoRaHS observers in Victoria measured 7.7 inches, 7.5 inches in Chanhassen, and 7.0 inches in Excelsior.
Winter Storm, Wright
- When
- February 18, 2:00 PM CST to February 19, 9:00 AM CST
- Where
- Wright forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 45.174, -93.963 (the zone’s center; the record gives no point)
Heavy snowfall with rates near one inch per hour produced 4 to 6 inches across the county. CoCoRaHS observers in Rockford measured 5.5 inches, 5.3 inches in Buffalo, and 4.1 inches in Howard Lake.
Winter Storm, Meeker
- When
- February 18, 2:00 PM CST to February 19, 9:00 AM CST
- Where
- Meeker forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 45.123, -94.527 (the zone’s center; the record gives no point)
Heavy snowfall with rates near one inch per hour produced 3 to 6 inches across the southern half of the county. CoCoRaHS observers in Dassel measured 5.6 inches, 5.6 inches in Litchfield, and 2.6 inches 2 miles WSW of Eden Valley.
Winter Storm, Kandiyohi
- When
- February 18, 2:00 PM CST to February 19, 9:00 AM CST
- Where
- Kandiyohi forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 45.152, -95.005 (the zone’s center; the record gives no point)
Heavy snowfall with rates near one inch per hour produced 3 to 6 inches across the southern half of the county. CoCoRaHS observers 5 miles NNW of Willmar measured 5.5 inches. Wind gusts of 30-40 mph persisted for multiple hours which caused blowing snow and frequent visibility reductions to one half mile or less.
Winter Weather, Goodhue
- When
- February 18, 3:00 PM CST to 11:00 PM CST
- Where
- Goodhue forecast zone
- Reported by
- AWOS
- Coordinates
- 44.410, -92.723 (the zone’s center; the record gives no point)
The AWOS station located at Stanton Airfield southwest of Cannon Falls reported multiple hours of light snow. Additionally, the max wind gust was near 30 mph which did cause blowing snow. 1 to 3 inches of snow was measured across the county. The highest observation was 3 inches 4 miles SW of Welch.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
- Blizzard
- Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Wyoming, February 18, 20262 deaths · 24 injured · $4.5 million · 1 event
- Flash Flood and Flooding in Pennsylvania, February 18 to 21, 2026$110,000 · 3 events
- Heavy Snow and High Wind in Arizona, February 18, 202670 kt wind · 26 events
- Heavy Snow in North Dakota, February 18 to 20, 202616 events
- Heavy Snow in Minnesota, February 18 to 19, 202612 events
- High Wind in New Mexico, February 18 to 19, 202669 kt wind · 11 events
- High Wind and Winter Weather in Minnesota, February 18, 202656 kt wind · 9 events
- Winter Weather in Wisconsin, February 18 to 19, 20266 events
- Hail in Michigan, February 18, 20261.25 in hail · 6 events
- Heavy Snow in Idaho, February 18 to 19, 20264 events
- High Wind in Iowa, February 18, 202652 kt wind · 4 events
- High Wind in Iowa, February 18, 202651 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1317346, 1317371, 1309386, 1317348, 1317353, 1317372, 1317402, 1317408, 1317418, 1309388, 1309389, 1309393, 1309395, 1309411, 1317420, 1317421, 1309387, 1309390, 1309398, 1309399, 1309391, 1309410, 1317212, 1317227, 1317230, 1317236, 1317245, 1317246, 1317262, 1317266, 1317427.